# SDR QXEA200602764

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 13,386 hours, 13,714 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 4063300301
- Part serial: 00004
- Condition: Unknown
- Location: Nlg
- Part time: 9,399 hours, 9,065 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2354: NSW CAUTION LIGHT AND DISCONNECT ON TAXI IN.  RESET SWITCH AND NWS.  RETURNED TO GATE.  MAINTENANCE INSPECTED AND OPERATED STEERING SYSTEM FOUND RUDDER PEDALS TO OPERATE NORMALLY.  FOUND TILLER TO CAUSE CAUTION LIGHT ILLUMINATION UPON SELECTION OF TILLER BEYOND 12 DEGREE TRAVEL FROM CENTER.  REPLACED NWS STEERING HAND CONTROL ASSY IAW Q400 AMM TASK 32-51-06-000-801 ADN 32-51-06-400-801.  OPS CHECK OF NWS SYSTEM GOOD.  GROUND TAXIED AIRCRAFT ON SEVERAL DOZEN HARD TURNS IN BOTH DIRECTIONS.  NO DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.
